# SDR SWAA012071

- Difficulty date: July 22, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N384SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26590
- Aircraft time: 24,949 hours, 22,465 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Fitting
- Part number: 6567172
- Condition: Corroded
- Location: Lh & Rh Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND LH & RH MLG WALKING BEAM SUPPORT FITTINGS CORRODED.                          R&R MLG SUPPORT FITTINGS PER MM.
